Top 10 Loratadine Allergy 24 Hour – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Allergy Medicine for 24 Hour Allergy Relief, GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 365 Count

#ad
Good Sense #ad - Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms.

Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Amazon Basic Care

#ad

Antihistamine, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count, Allergy Medicine for 24 Hour Allergy Relief

#ad
Amazon Basic Care #ad - Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. 25 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms.

Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

3. Claritin

#ad

Claritin 24 Hour Allergy Medicine, Loratadine Antihistamine Tablets, Non-Drowsy Prescription Strength Allergy Relief, 70 Count

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Doctor recommended Non-Drowsy Oral Allergy Brand. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.09 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

4. Rite Aid

#ad

120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets, 10mg

#ad
Rite Aid #ad - The long-lasting formula provides 24-hour allergy relief. Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill.

Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Adults and children 6 years and over: Take one tablet daily, do not take more than directed. Non-drowsy & fast relief: get fast, runny nose, non-drowsy relief from sneezing, watery eyes, and not more than one tablet in 24 hours.

Loratadine 10 mg: the active ingredient in each allergy pill is Loratadine 10 mg. Inactive ingredients: lactose monohydrate, microcrystalline cellulose, magnesium stearate, and sodium starch glycolate. When using this product, and itchy nose and throat. Perfect for alleviating allergy symptoms any time of the day, these original prescription-strength tablets are specially designed with a non-drowsy formula. Taking more non-drowsy allergy medicine than directed may cause drowsiness.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453

5. Perrigo

#ad

Allergy Relief , 100 Tab, Loratadine 10mg Tab , 24 Hour Allergy Relief

#ad
Perrigo #ad - 24-hour Allergy Relief. Provides relief from allergy. Transiently relieves runny nose, itchy Watery Eyes, Itchy Throat or Nose. Non-Drowsy. Use as directed.
BrandPerrigo #ad
ManufacturerPerrigo #ad
Weight0.16 Pounds

6. HealthA2Z

#ad

24-Hour Allergy Medicine, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 300 Counts, HealthA2Z Allergy Relief

#ad
HealthA2Z #ad - Avoid daytime sleepiness. Non-drowsy antihistamine. Compare to Claritin Tablets Active Ingredient. 24-hour allergy relief. Healtha2z allergy relief provides allergy relief from sneezing, watery eyes, itchy, and itchy nose or throat caused by allergens like pollen, dust mites, runny nose, pet dander, and mold. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

7. Members Mark

#ad

400-Count, Member's Mark Loratadine 10mg Antihistamine Compare to Claritin

#ad
Members Mark #ad - Indoor and Outdoor Allergies. Non-Drowsy. 24 hours Allergy Relief. Compare to Claritin Tablets active ingredient.
BrandMembers Mark #ad
ManufacturerKEE HOLDINGS Inc. #ad
Height5 Inches
Length3 Inches
Width2 Inches
Part Number333073
ModelGeeloa

8. A+Health

#ad

90 Count, 24 Hour Allergy Relief, A+Health Loratadine 10 Mg Softgels, Made in USA

#ad
A+Health #ad - Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, itchy and watery eyes, runny nose, and itchy throat or nose.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Original prescription strength, non-drowsy allergy relief contains active ingredient Loratadine 10mg - Compare to the active ingredient in Claritin Liqui-Gels. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms with A+ Health Allergy Relief Loratadine 10 mg softgels. Proudly made in the usa with ingredients for temporary relief from common allergy symptoms at a great value; contains 90 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length3.88 Inches
Weight0.1 Pounds
Width3.75 Inches
Part NumberLORA90
ModelLORA90

9. Claritin

#ad

Claritin Liqui-Gels 24 Hour Allergy Relief, Loratadine Antihistamine Capsules, 60 Count, Non-Drowsy Allergy Medicine

#ad
Claritin #ad - Liquid-filled capsules that can be swallowed easily. 24-hour relief from indoor and outdoor allergies. Relief against sneezing, itchy and watery nose, eyes and throat.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3 Inches
Length3.88 Inches
Width2.69 Inches
Part Number671797

10. Safrel

#ad

Prescription Strength, Safrel Non-Drowsy 24 Hour Allergy Relief Medicine for Indoor & Outdoor Allergies, Loratadine Antihistamine Tablets, 300 Count | Compare to Claritin Tablets | Children and Adults

#ad
Safrel #ad - Effective: this powerful antihistamine contains 10 mg of Loratadine, USP in each anti-allergy tablet and effectively treats indoor allergies caused by dust, weeds, as well as outdoor allergies caused by tree pollen, mold, and pet dander, and grasses.

Adults & children 6 years and over: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Non-drowsy 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes. Compare safrel non-drowsy 24 Hour Allergy Relief to the active ingredient of Claritin.

Original prescription strength: safrel non-drowsy 24 hour Allergy Relief Loratidine, USP 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Active ingredient: the active ingredient in this product is Loratidine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height2 Inches
Length1.5 Inches
Width1.5 Inches
Part Number007-03